On the roots of a transcendental equation, occurring in the theory of trigonometric series.
Mathematische Zeitschrift, Tome 61 (1954), pp. 324-335
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1954__61_169465,
author = {S. Verblunsky},
title = {On the roots of a transcendental equation, occurring in the theory of trigonometric series.},
journal = {Mathematische Zeitschrift},
pages = {324--335},
year = {1954},
volume = {61},
zbl = {0057.30301},
url = {http://geodesic.mathdoc.fr/item/MZ_1954__61_169465/}
}
S. Verblunsky. On the roots of a transcendental equation, occurring in the theory of trigonometric series.. Mathematische Zeitschrift, Tome 61 (1954), pp. 324-335. http://geodesic.mathdoc.fr/item/MZ_1954__61_169465/